# SDR SIMA20151226001

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 31,039 hours, 26,188 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: K

## Discrepancy

SPS ADVANCE MSG ON EICAS & ADC 2 FAILED.  CLEARED NR 2 PITOT MAST DRAIN HOLES, DRAINED & PURGED NR 2 PITOT SYS, NR 2 PITOT CHECKED OK IAW AMM CH 34-13-00.  NR 1 & 2 ADC OPERATIONS CHECKED OK IAW AMM CH 34-15-00.  SPS OPERATION CHECKED OK IAW AMM CH 27-36-00.
